Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A geometric derivation of a general formula for the southerly deviation of freely falling bodies


Author: Wm. H. Roever
Journal: Bull. Amer. Math. Soc. 21 (1915), 444-462
DOI: https://doi.org/10.1090/S0002-9904-1915-02685-6
Cited work: Bull. Amer. Math. Soc., Volume 20, Number 4 (1914), 169--176
MathSciNet review: 1559682
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1915-02685-6